# SDR MALA000538

- Difficulty date: August 23, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 3450 · Dependent Position Determining System
- Part: Fuse
- Condition: Failed
- Location: Invert Bus (Rmi)
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FO''S CDI/HIS INOP.  CAPT RMI SHOWS SHARKS TOOTH.  MAINTENANCE REPLACED BOTH LT AND RT 26 VAC INVERTER BUS FUSE.  NR 1 RMI AND NR 2 CDI, OPS CHECK GOOD.
